Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Can iron tablets in pregnancy makes me feel nauseatic ?

i m inn 22 weeks of pregnancy and i m taking Orofer Xt as an iron suppliment but it makes me feel nauseatic. Before this i was taking autrin, autrin also behaved same. Is this the problem with all iron tablets??
Asked On : Wed, 15 Jun 2011
Answers:  2 Views:  1108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for query,
Gastric upset is very common with all Iron preparation,
Iron is a must so you continue.
take tablet after meal only.
Another brand is Capsule Livogen,You can try this capsule.
ok and bye.
Answered: Wed, 15 Jun 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
welcome to HealthcareMagic
Yes almost all tablets of iron more or less but do cause acidity and it gives rise to nausea.The most important thing is that inspite of the nausea it is important for you to take iron for proper growth and development of the baby.So for the nausea please consult your Gynaec doctor and get a antacid like ranitidine prescribed and it will reduce the nausea.
Answered: Wed, 15 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor